# SDR AALA991451

- Difficulty date: September 25, 1999
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N1760A
- Make and model: Doug MD-11
- Aircraft serial: 48550
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: 6047660001
- Part serial: 00049269
- Condition: Failed
- Location: Pax Seat
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LHR - FLT 91 - DURING PUSH BACK SEAT 3A IN SEAT VIDEO EMITTED A STRONG ELECTRICAL SMOKE, CABIN BUS WAS SWITCHED OFF AND SMOKE STOPPED.  REPLCED IN SEAT VIDEO PLAYER AT SEAT 3A.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
